This article is published open access under our Subscribe to Open model.
The invertibility of Wiener–Hopf plus Hankel operators acting on the spaces , is studied. If and belong to a subalgebra of and satisfy the condition
we establish necessary and also sufficient conditions for the operators to be one-sided invertible, invertible or generalized invertible. Besides, efficient representations for the corresponding inverses are given.
Cite this article
Victor D. Didenko, Bernd Silbermann, Invertibility issues for a class of Wiener–Hopf plus Hankel operators. J. Spectr. Theory 11 (2021), no. 2, pp. 847–872